# SDR UALA2013010700090

- Difficulty date: January 5, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 36,904 hours, 16,191 cycles
- Engine: Iae V2527A5
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT IS INOP.  PFR SHOWS LEFT WINDSHIELD SENSOR FAILED.     INSTALLED JUMPER HARNESS, WINDOW HEAT NOW OK.
